A member asked:

I lm 17, have acne and when i rub my chest i get spots easily and skin becomes red?

A doctor has provided 1 answer
Dr. Ed Friedlander answered

Specializes in Pathology

You need to address your acne. If topical benzoyl peroxide as tolerated hasn't cleared you in two weeks, get with your personal physician. The red spots on your chest are probably unrelated, a pressure urticaria / dermatographism variant that is probably just you.

Answered May 24, 2014

4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...